AIMS Mathematics, 2020, 5(5): 5055-5062. doi: 10.3934/math.2020324

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Ulam stability of two fuzzy number-valued functional equations

College of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou, Jiangsu 215009, P. R. China

In this paper, the Ulam stability of two fuzzy number-valued functional equations in Banach spaces is investigated by using the metric defined on a fuzzy number space. Under some suitable conditions, some properties of the solutions for these equations such as existence and uniqueness are discussed.
  Figure/Table
  Supplementary
  Article Metrics

References

1. S. M. Ulam, Problems in Modern Mathematics, Science Editions, Wiley, New York, 1964.

2. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Jpn., 2 (1950), 64-66.

3. J. Brzdęk, W. Fechner, M. S. Moslehian, et al. Recent developments of the conditional stability of the homomorphism equation, Banach J. Math. Anal., 9 (2015), 278-326.    

4. J. Brzdęk, K. Ciepliński, A fixed point theorem in n-Banach spaces and Ulam stability, J. Math. Anal. Appl., 470 (2019), 632-646.    

5. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436.    

6. S. M. Jung, Hyers-Ulam-Rassias stability of functional equations in nonlinear analysis, optimization and its applications, Springer, New York, 48 (2011).

7. M. S. Moslehian, T. M. Rassias, Stability of functional equations in non-Archimedean spaces, Appl. Anal. Discrete Math., 1 (2007), 325-334.    

8. V. Govindan, S. Murthy, Solution and Hyers-Ulam stability of n-dimensional non-quadratic functional equation in fuzzy normed space using direct method, Mater. Today: Proc., 16 (2019), 384-391.

9. T. M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl., 158 (1991), 106-113.    

10. S. M. Jung, D. Popa, T. M. Rassias, On the stability of the linear functional equation in a single variable on complete metric groups, J. Global Optim., 59 (2014), 165-171.    

11. E. Castillo, M. R. Ruiz-Cobo, Functional equations and modelling in science and engineering, Marcel Dekker, New York, 1992.

12. I. K. Chang, G. Han, Fuzzy stability of a class of additive-quadratic functional equations, J. Comp. Anal. Appl., 23 (2017), 1043-1055.

13. E. Gordjim, H. Khodaei, M. Kamyar, Stability of Cauchy-Jensen type functional equation in generalized fuzzy normed spaces, Comput. Math. Appl., 62 (2011), 2950-2960.    

14. A. K. Mirmostafaee, M. Mirzavaziri, M. S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets Syst., 159 (2008), 730-738.    

15. A. K. Mirmostafaee, M. S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Sets Syst., 159 (2008), 720-729.    

16. J. R. Wu, Z. Y. Jin, A note on Ulam stability of some fuzzy number-valued functional equations, Fuzzy Sets Syst., 375 (2019), 191-195.    

17. J. Ban, Ergodic theorems for random compact sets and fuzzy variables in Banach spaces, Fuzzy Sets Syst., 44 (1991), 71-82.    

18. J. R. Wu, X. N. Gen, The pseudo-convergence of measurable functions on set-valued fuzzy measure space, Soft Comput., 22 (2018), 4347-4351.    

19. Y. Wu, J. R. Wu, Lusin's theorem for monotone set-valued measures on topological spaces, Fuzzy sets Syst., 364 (2019), 111-123.    

20. A. Ebadian, I. Nikoufar, T. M. Rassias, et al. Stability of generalized derivations on Hilbert C*-modules associated with a pexiderized Cauchy-Jensen type functional equation, Acta Math. Sci., 32 (2012), 1226-1238.    

21. G. Lu, C. Park, Hyers-Ulam stability of additive set-valued functional equations, Appl. Math. Lett., 24 (2011), 1312-1316.    

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved